Number of documents

2

Hasnaa Zidani's list of Publication on Hal


Discrete and Continuous Dynamical Systems - Series A    Olivier Bokanowski   

Journal articles2 documents

  • Olivier Bokanowski, Maurizio Falcone, Roberto Ferretti, Lars Grüne, Dante Kalise, et al.. Value iteration convergence of "-monotone schemes for stationary Hamilton-Jacobi equations. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (9), pp.4041 - 4070. ⟨10.3934/dcds.2015.35.4041⟩. ⟨hal-00989495⟩
  • Mohamed Assellaou, Olivier Bokanowski, Hasnaa Zidani. Error Estimates for Second Order Hamilton-Jacobi-Bellman Equations. Approximation of Probabilistic Reachable Sets. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (9), pp.3933 - 3964. ⟨10.3934/dcds.2015.35.3933⟩. ⟨hal-00998371v2⟩